آمار

تعداد نشریات25
تعداد شماره‌ها422
تعداد مقالات4,294
تعداد مشاهده مقاله6,526,190
تعداد دریافت فایل اصل مقاله4,329,900
Madhuri, V., Amudhambigai, B.. (1398). A new view on fuzzy automata normed linear structure spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 16(6), 65-74. doi: 10.22111/ijfs.2019.5020
V. Madhuri; B. Amudhambigai. "A new view on fuzzy automata normed linear structure spaces". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 6, 1398, 65-74. doi: 10.22111/ijfs.2019.5020
Madhuri, V., Amudhambigai, B.. (1398). 'A new view on fuzzy automata normed linear structure spaces', نشریه علمی دانشگاه سیستان و بلوچستان, 16(6), pp. 65-74. doi: 10.22111/ijfs.2019.5020
Madhuri, V., Amudhambigai, B.. A new view on fuzzy automata normed linear structure spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 1398; 16(6): 65-74. doi: 10.22111/ijfs.2019.5020


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.